MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - INTERMEDIATE TARGETING SLEEVE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - INTERMEDIATE TARGETING SLEEVE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 14202100
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: "jig failed to target distal holes in gamma nail.Jig does not smoothly slide on gamma nailing target.Seems to not lock properly, lead to missdrilling.After the case, used a sample nail, triple sleeves and determined locking knob may be defective.
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed.The inspection revealed the following: the identification of the returned part was confirmed based on the catalog number and the lot number marked.The gamma4 - intermediate targeting sleeve is in very good condition.There are no visible signs of damage, scratches or other wear and tear.The lettering is also in very good condition.The functional test was carried out using a sample gamma 4 proximal targeting arm (catalog 1420-0100) and the gamma4 - intermediate targeting sleeve (catalog 1420-2100) from a similar previous complaint.The sleeve locked onto the targeting arm without difficulty; the click in the correct position could be heard.The grey knob also functions perfectly and can be locked and unlocked.The functional test was also carried out using a sample intermediate targeting sleeve.No difference in functionality was observed compared to the part from the complaint.The function is fully operational and as described in the operative technique for the gamma4 hip fracture nailing system.Please note the following: gamma4 hip fracture nailing system operative technique: "assembly of intermediate targeting sleeve for distal locking of the intermediate nail, a dedicated intermediate targeting sleeve is required (fig.116).First, disassemble the targeting sleeve by releasing the knob, aligning the arrows of the proximal targeting arm and targeting sleeve and pulling.Then, assemble the intermediate targeting sleeve on the proximal targeting arm.A click will be felt when the intermediate targeting sleeve is correctly positioned.Tighten the fixation knob clockwiseto secure." [original statements].The root cause of the reported event is rather user related and has to be classified as user-customer-learning gap errors; lack of knowledge/skill.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.
 
Event or Problem Description
It was reported: "jig failed to target distal holes in gamma nail.Jig does not smoothly slide on gamma nailing targeter.Seems to not lock properly, lead to missdrilling.After the case, used a sample nail, triple sleeves and determined locking knob may be defective.

Brand Name
GAMMA4 - INTERMEDIATE TARGETING SLEEVE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24222626
Report Number0008031020-2026-00106
Device Sequence Number8326164
Product Code HSB
UDI-Device Identifier07613327591477
UDI-Public07613327591477
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14202100
Device Lot NumberKP505117
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown